Document Server@UHasselt >
Research publications >
Please use this identifier to cite or link to this item:
|Title: ||DENSITY-ESTIMATION UNDER THE KOZIOL-GREEN MODEL OF CENSORING BY PENALIZED LIKELIHOOD METHODS|
|Authors: ||GIJBELS, I|
|Issue Date: ||1991|
|Publisher: ||CANADIAN JOURNAL STATISTICS|
|Citation: ||CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 19(1). p. 23-38|
|Abstract: ||We propose two density estimators of the survival distribution in the setting of the Koziol-Green random-censoring model. The estimators are obtained by maximum-penalized-likelihood methods, and we provide an algorithm for their numerical evaluation. We establish the strong consistency of the estimators in the Hellinger metric, the L(p)-norms, p = 1,2,-infinity, and a Sobolev norm, under mild conditions on the underlying survival density and the censoring distribution.|
|Notes: ||LIMBURGS UNIV CENTRUM,DEPT MATH,B-3590 DIEPENBEEK,BELGIUM. UNIV CRETE,HERAKLION,GREECE.|
|ISI #: ||A1991FE96900002|
|Type: ||Journal Contribution|
|Appears in Collections: ||Research publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.